# SDR DALA2016090606420

- Difficulty date: September 5, 2016
- Submitted: September 7, 2016
- Operation: Air carrier
- Aircraft: N901DE
- Make and model: Doug MD-88
- Aircraft serial: 53378
- Aircraft time: 63,580 hours, 46,313 cycles
- System (JASC): 2722 · Rudder Actuator
- Part: Spring Assy
- Condition: Corroded
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUSTED PISTON END AT RUDDER TRIM TAB ACTUATOR ON AFT ACCESSORY COMPARTMENT.  RUDDER TRIM LOAD-FEEL SPRING ASSY WAS REMOVED AND INSTALLED IAW AMM 27-207.  AREA AT SHAFT OF RUDDER TRIM LOAD-FEEL SPRING ASSY WAS REWORKED MEASUREMENT ORIGINAL 0.686" AND MINIMUM REMAINING IS .685" IS WITHIN LIMITS IAW DWG NR 3652587, REV D CADMIUM PLATE WAS APPLY IAW DWG 3652587, REV B AND DPS 9.74.
